# SDR NSVA20070024

- Difficulty date: February 2, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 26,855 hours, 37,369 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING THE LT FIRE LOOP THE LEFT T HANDLE ILLUMINATED AND THE ANN DID NOT ILLUMINATE.  REPOSITIONED LT FIRE LOOP NEAR LT EXHAUST STACK, INSPECTED FWD DIRE SEAL CONNECTIONS AND AFT GROUND, NDN, INSPECTED CONNECTIONS AT AMP NG AND PERFORMED ALL OPS CHECKS, OPS CHECKS NORMAL IAW 1900 MM 26-10-01.
